# SDR XN0A1254

- Difficulty date: August 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 57,105 hours, 36,564 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Condition: Vibrates
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAXIOUT, BRAKES VIBRATE WHEN APPLIED.  BLED BRAKES AS REQ'D IAW B727 MM REF 32-41-0, SYSTEM OPS CHECKS GOOD.
